# SDR EISA95423

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 13,000 FEET, RED GEAR UNSAFE LIGHT AND GREEN LIGHT CAME ON SIMULTANEOUSLY.  MOVED GEAR HANDLE TO UP, LIGHTS REMAINED ON.  PUT GEAR HANDLE DOWN, LEFT GEAR UNSAFE LIGHT CAME ON AND RIGHT GEAR UNSAFE LIGHT WENT OUT.  GEAR CAME UP NORMALLY, RED UNSAFE LIGHT CAME BACK ON AND LEFT UNSAFE LIGHT WENT OUT.  RIGHT GEAR UNSAFE LIGHT FLICKERED ON AND OFF REMAINDER OF FLIGHT.  APPROACH TO IND GEAR DOWN, RED UNSAFE LIGHT ON, BOTH MAINS CAME ON.  SECONDARY MAIN GEAR LIGHTS INDICATE GREEN.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT, PERFORMED ADJUSTMENT AND TEST IAW MM 32-09-121.  OPS CHECK GOOD.  (X)
